# SDR ASAA2019092530823

- Difficulty date: September 25, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 45,903 hours, 13,597 cycles
- System (JASC): 2425 · AC Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

TRANSFER BUS OFF LIGHT #2 BEGAN TO FLICKER JUST AFTER TOP OF DESCENT TO JFK, IT WAS ALWAYS A VERY QUICK FLASH AND CAUSED THE MASTER CAUTION TO FLASH AS WELL. NO OTHER SYSTEMS SEEMED TO BE AFFECTED AND THE BUS SEEMED TO REMAINED POWERED CONTINUOUSLY. THE INTERMITTENT FLICKERING CONTINUED UNTIL ABOUT 17,000' MSC OR ABOUT 10 MINUTES. GROUNDED - YES. ACCOMPLISHED FIM TASK 24-21 TASK 819. FLICKERING WAS AN INTERMITTENT FAULT. ALL CHECKS NORMAL. NO DEFECTS NOTED AT THIS TIME. CREW RAN BOTH ENGS AND GROUND VERIFICATION WAS SUCCESSFUL. REF FIM 24-21-TASK 819.
